# SDR YENA20150302037

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000090
- Aircraft time: 21,582 hours, 13,087 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, IT WAS DISCOVERED THAT THE SHEAR CLIP AT FR 87, STR 27R & 28R WAS CORRODED.  REMOVED CORRODED SHEAR CLIP AT FR 87, STR 27R & 28R.  REF SRM 51-41-01, 51-41-02.  DRILLED, ALODINED AND, INSTALLED NEW SHEAR CLIP AT FR 87, STR 27R-28R, SEALED & TOPCOAT INSTALLED NEW SHEAR CLIP, INSTALLED REF SRM 51-21-02, 51-23-06, 51-23-04, 51-40-02, 51-41-02.  AREA OF DAMAGE LOCATED AT FR87 1" FROM STR 28R IN AN AREA 1" X 1" WITH .017 REMOVED FROM ORIGINAL .050. SHEAR CLIP AT FR 87 BETWEEN STR 27R & 28R MARKED. THIS HAS BEEN IDENTIFIED AS A LEVEL 2 CORROSION.
